Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Singular asymptotics approach to partial differential equations with isolated singularities in the coefficients


Authors: Constantine J. Callias and Gunther A. Uhlmann
Journal: Bull. Amer. Math. Soc. 11 (1984), 172-176
MSC (1980): Primary 35P25, 35K05, 41A60, 58G99; Secondary 35A30, 35L05, 35R05
MathSciNet review: 741733
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 35P25, 35K05, 41A60, 58G99, 35A30, 35L05, 35R05

Retrieve articles in all journals with MSC (1980): 35P25, 35K05, 41A60, 58G99, 35A30, 35L05, 35R05


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1984-15255-8
PII: S 0273-0979(1984)15255-8